Porosity of sets and the Zygmund class

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

A sufficient condition is provided for a compact set to be removable for analytic functions in the Zygmund spaces in terms of a porosity. As a consequence, it is shown that the classes of removable sets for the Zygmund space and the little Zygmund space are different.
Original languageEnglish
Pages (from-to)659-666
JournalBulletin of the London Mathematical Society
Volume34
Issue number6
DOIs
Publication statusPublished - 1 Jan 2002

Fingerprint Dive into the research topics of 'Porosity of sets and the Zygmund class'. Together they form a unique fingerprint.

Cite this